# SDR IPXA2021101174838

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 23,260 hours, 14,668 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: A5796000001051
- Part serial: FH1262
- Condition: None
- Location: Lower Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/AFOUR DENTS ON LOWER SKIN ON THE FLAPACCOMPLISH REPAIR PER EO A300-5750-81251-C
